# SDR CALA9601487

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10236
- Make and model: Boeing 737222
- Aircraft serial: 19937
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 877-857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE STATION 877 TO 857 AT STATION 24R LAP JOINT SWOLLEN BETWEEN FASTENER HEADS.  REMOVED FASTENERS AT LAP JOINT AND CORROSION PER SRM 51-10-2 AND 51-10-6 AND INSTALLED FASTENERS PER SRM 51-30-2.
